# SDR RRXA98476

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5640224513
- Condition: Misdrilled
- Location: Frame 1140
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FRAME 1140 WITH MISDRILLED HOLE IN RADIUS AT LONGERONS 16 AND 19 RIGHT.  FABRICATED AND INSTALLED STRAP AND SHIM IAW FAA APPROVED DER COTNEY ENGINEERING SKETCH E84-R07, AREA TREATED IAW DC-8 SRM 51-1-8.
